# SDR HALA9700168

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 932 - AIRCRAFT DIVERTING TO LAX, DUE TO LEFT MAIN GEAR TIRE BLEW ON TAKEOFF IN HNL.  REMOVED AND REPLACED NR 5 AND NR 6 TIRE AND NR 6 BRAKE DUE TO BINDING.  SPIN CHECK AND SECURITY CHECK OK.  ALSO, REPLACED LEFT MAIN LANDING GEAR ANTI-SKID BRACKET FOUND CRACKED.  (M)
